LU-Decomposition of a Noncommutative Linear System and Jacobi Polynomials
Journal of Lie theory, Tome 19 (2009) no. 3, pp. 463-481
Cet article a éte moissonné depuis la source Heldermann Verlag
\def\a{{\frak a}} \def\g{{\frak g}} \def\k{{\frak k}} We obtain the LU-decomposition of a non commutative linear system of equations that, in the rank one case, characterizes the image of the Lepowsky homomorphism $U(\g)^{K}\to U(\k)^{M} \otimes U(\a)$. Although this system can not be expressed as a single matrix equation with coefficients in $U(\k)$, it turns out that obtaining a triangular system equivalent to it, can be reduced to obtaining the LU-decomposition of a matrix $\widetilde M_0$ with entries in a polynomial algebra. We prove that both the L-part and U-part of $\widetilde M_0$ are expressed in terms of Jacobi polynomials. Moreover, each entry of the L-part of $\widetilde M_0$ and of its inverse is given by a single ultraspherical Jacobi polynomial. This fact yields a biorthogonality relation between the ultraspherical Jacobi polynomials.
Classification :
33C45, 22E46, 33C05, 16S30
Mots-clés : Noncommutative LU-factorization, Jacobi polynomials, K-invariants in the enveloping algebra of g, Lepowsky homomorphism
Mots-clés : Noncommutative LU-factorization, Jacobi polynomials, K-invariants in the enveloping algebra of g, Lepowsky homomorphism
@article{JLT_2009_19_3_JLT_2009_19_3_a1,
author = {A. O. Brega and L. R. Cagliero },
title = {LU-Decomposition of a {Noncommutative} {Linear} {System} and {Jacobi} {Polynomials}},
journal = {Journal of Lie theory},
pages = {463--481},
year = {2009},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JLT_2009_19_3_JLT_2009_19_3_a1/}
}
TY - JOUR AU - A. O. Brega AU - L. R. Cagliero TI - LU-Decomposition of a Noncommutative Linear System and Jacobi Polynomials JO - Journal of Lie theory PY - 2009 SP - 463 EP - 481 VL - 19 IS - 3 UR - http://geodesic.mathdoc.fr/item/JLT_2009_19_3_JLT_2009_19_3_a1/ ID - JLT_2009_19_3_JLT_2009_19_3_a1 ER -
A. O. Brega; L. R. Cagliero . LU-Decomposition of a Noncommutative Linear System and Jacobi Polynomials. Journal of Lie theory, Tome 19 (2009) no. 3, pp. 463-481. http://geodesic.mathdoc.fr/item/JLT_2009_19_3_JLT_2009_19_3_a1/